Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 702802, 12 pages
http://dx.doi.org/10.1155/2015/702802
Research Article

Maximum Principle for Forward-Backward Stochastic Control System Driven by Lévy Process

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

Received 4 February 2015; Revised 26 April 2015; Accepted 12 May 2015

Academic Editor: Son Nguyen

Copyright © 2015 Xiangrong Wang and Hong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Wu, “Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems,” Systems Science and Mathematical Sciences, vol. 11, no. 3, pp. 249–259, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-T. Shi and Z. Wu, “The maximum principle for fully coupled forward-backward stochastic control system,” Acta Automatica Sinica, vol. 32, no. 2, pp. 161–169, 2006. View at Google Scholar · View at MathSciNet
  5. Z. Wu, “Forward-backward stochastic differential equations with Brownian motion and Poisson process,” Acta Mathematicae Applicatae Sinica, vol. 15, no. 4, pp. 433–443, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Shi and Z. Wu, “Maximum principle for fully coupled forward-backward stochastic control system with random jumps,” in Proceedings of the 26th Chinese Control Conference (CCC '07), pp. 375–380, Hunan, China, July 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Shi and Z. Wu, “Maximum principle for forward-backward stochastic control system with random jumps and applications to finance,” Journal of Systems Science and Complexity, vol. 23, no. 2, pp. 219–231, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Shi and Z. Wu, “Necessary condition for optimal control of fully coupled forward-backward stochastic system with random jumps,” in Proceedings of the 31st Chinese Control Conference (CCC '12), pp. 1620–1628, Hefei, China, July 2012. View at Scopus
  9. J. Shi, “Necessary conditions for optimal control of forward-backward stochastic systems with random jumps,” International Journal of Stochastic Analysis, vol. 2012, Article ID 258674, 50 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Baghery, N. Khelfallah, B. Mezerdi, and I. Turpin, “Fully coupled forward backward stochastic dfferential wquations driven by Lévy processes and application to dfferential games,” Random Operators and Stochastic Equations, vol. 22, no. 3, pp. 151–161, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. Zhu, “Asymptotic stability in the pth moment for stochastic differential equations with Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 416, no. 1, pp. 126–142, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Nualart and D. Schoutens, “Chaotic and predicatable respresentation for Lévy processes with applications in finance,” Journal of Systems Science and Complexity, vol. 90, pp. 109–122, 2000. View at Google Scholar
  13. D. Nualart and D. Schoutens, “Backward stochastic differential equations and Feynman-Kac formula for Lévy processes, with applications in finance,” Bernoulli, vol. 7, pp. 761–776, 2001. View at Publisher · View at Google Scholar
  14. K. Bahlali, M. Eddahbi, and E. Essaky, “BSDE associated with Lévy processes and application to PDIE,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 1–17, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K.-I. Mitsui and Y. Tabata, “A stochastic linear-quadratic problem with Lévy processes and its application to finance,” Stochastic Processes and Their Applications, vol. 118, no. 1, pp. 120–152, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Tang and Z. Wu, “Stochastic dfferential equations and stochastic linear quadratic optimal control problem with Lévy processes,” Journal of Systems Science & Complexity, vol. 22, no. 1, pp. 122–136, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Q. Meng and M. Tang, “Necessary and sufficient conditions for optimal control of stochastic systems associated with Lévy processes,” Science in China: Series F: Information Sciences, vol. 52, no. 11, pp. 1982–1992, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Tang and Q. Zhang, “Optimal variational principle for backward stochastic control systems associated with Lévy processes,” Science China Mathematics, vol. 55, no. 4, pp. 745–761, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Z. Lin, “A general stochastic maximum principle for optimal control of stochastic systems driven by multidimensional Teugel's martingales,” http://arxiv.org/abs/1205.6315v1.
  20. F. Zhang, M. N. Tang, and Q. X. Meng, “Sochastic maximum principle for forward-backward stochastic control systems associated with Lévy processes,” Chinese Annals of Mathematics, vol. 35, no. 1, pp. 83–100, 2014 (Chinese). View at Google Scholar · View at MathSciNet
  21. P. Protter, Stochastic Integration and Differential Equations, vol. 21 of Applications of Mathematics, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet